# SDR UALA2013060303849

- Difficulty date: June 3, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 48,974 hours, 19,445 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 427
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI-ICE RT WINDSHIELD EICAS.  (REPEAT GRIPE) DEFERED IAW MEL 30-42 PTS IAW MM 30-42-00-710-001A AND WSM 30-42-02 SENSOR TEST OK SUSPECT WINDSHIELD AT FAULT IN FLT NEEDS NEW WINDSHIELD, PCN (110- 3206). REPLACED WINDSHIELD IAW MM.
